The laplacian for domains in hyperbolic space and limit sets of Kleinian groups

R. S. Phillips Stanford University, Stanford, CA, USA P. Sarnak Courant Institute, New York, NY, USA

TBD mathscidoc:1701.331668

Acta Mathematica, 155, (1), 173-241, 1983.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 48 downloads ] [ 0 comments ] [ Cited by 29 ]
@inproceedings{r.1983the,
  title={The laplacian for domains in hyperbolic space and limit sets of Kleinian groups},
  author={R. S. Phillips, and P. Sarnak},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203305118902377},
  booktitle={Acta Mathematica},
  volume={155},
  number={1},
  pages={173-241},
  year={1983},
}
R. S. Phillips, and P. Sarnak. The laplacian for domains in hyperbolic space and limit sets of Kleinian groups. 1983. Vol. 155. In Acta Mathematica. pp.173-241. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203305118902377.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved